# SDR CALA2023052401618

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Cracked
- Location: Row 36d,47d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT ROW 36D,47D EMERGENCY LIGHT FOUND CRACKED,ORIGINATED BY EMP V903178,REF TO HAECO NON ROUTINE NO.9456047,SPEC NO.B767-33- 3-7000. PERFORMED BY EMP V903178,REPLACED EY SEAT ROW 36D & 47D EMERGENC Y LIGHT AND LAMPS TESTED,THE RESULT FOUND "SEAT",IAW AMM 33-51-1 0-962-104 REV 139,IDT BY TA688.
